# SDR SWAA2025082792732

- Difficulty date: July 18, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 500FTO BS500G AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2025-456922<[01] APPLIED PROTECTIVE TREATMENT ON WEB-INTERCOSTAL LOCATED BTW BS 500FTO BS500G AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-20-01-0G. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1: PERFORMED DETAIL VISUAL INSPECTION ON WEB AND NOT FOUND CRACK IAW B737-800 SRM 51-10-02-0G AND APPLIED PROTECTIVE TREATMENT ON WEB-INTERCOSTAL LOCATED BTW BS 500F TO BS500G AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-20-01-0G. SEE INDIVIDUAL SIGN OF BELOW.;[03] PERFORMED DETAIL VISUAL INSPECTION ON WEB AND NOT FOUND CRACK IAW B737-800 SRM 51-10-02-0G AND APPLIED PROTECTIVE TREATMENT ON WEB-INTERCOSTAL LOCATED BTW BS 500F TO BS500G AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-20-01-0G. SEE INDIVIDUAL SIGN OF BELOW.
